# SDR NSVA200600233

- Difficulty date: December 17, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 34,308 hours, 39,578 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Dc System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

PAX NOTICED WHITE SMOKE COMING OUT OF INLET AND OUTLET PRECOOLER.  FOUND OIL FROM DC GENERATOR EXHAUST WAS COLLECTING IN PRECOOLER AIRSCOOP.  CLEANED COWLING DC GENERATORS AND PRECOOLER, AS NEEDED OPS CHECK ENGINE IAW AMM 71-00-00.  OPS CHECK GOOD IAH 12-17-2006.
